I have been on Norco for 8 years and now on Percoset 10/325 2T Q 6hrs for the past 2years. I had no effects except relief of pain and now I am starting to feel very tired often and muscle pain. Has being on this medicine for so long damaged my body? Should I stop taking it? It is all with a legal face to face doctor but I am starting to wonder if I am starting to have additional problems and if the pain relief is worth it?
I would suspect its the tylenol in the pill that is causing a problem, if indeed its from the pill. Percocet can cause some side effects that could cause what you are experiencing. I would call my dr if I were you. He may want to check you and run some tests, maybe put you on plain oxycodone rather then the percocet.
Well, here you're asking a chronic pain sufferer I he thinks pain relief is worth it, so my answer would be yes. However, you really need to speak with your Dr about this, after all this time your tolerance is making the meds ineffective. Time for a change. As for damage, if you haven't abused them and/or taken other things not prescribed, probably no damage. Talk to your Dr! Hope this helps.
Can you give a little more information about the"muscle pain" please? Such as, central location, pain worse upon wakening or just through out the day? Type of injury or illness you are being treated for... I have logged over 1,100 hours of research in the last 4 years on addiction, pain treatment & reaction to medications (originally started w/daughter's addiction, and then just the realization that most doctors & even pharmacist are unaware of pain meds reaction & suffering of the over-treated & equally the under-treated & mis-diagnosed. I really am curious if your pain has changed areas of your body & if worsening upon wakening.
After you respond I will do my best to give you any information I have accumulated, please be advised that even if you have a very real condition, have now changed meds & decide to ask about another medication instead, this could cause you serious repercussions with Pain Management, regardless of how qualified the Doctor,,, unfortunately they start to question your reasons for frequent change in med request, even if they initiated the original change. Pain, as you know is so very real & once medications are lost & you are "marked" suffering takes on a whole new light... requiring a script... suddenly becomes a Drug Seeker, etc. Please do not take offence as I have walked on both sides, living in pain for life & living with addiction in my family that has reaped destruction beyond words. So, if interested, please let me know just how you are feeling... DadsWatchinU & MommaNancy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2010 • 1 answer
Posted 20 Mar 2011 • 2 answers
I've been taking 5, 50mg tramadols the last 3 days to help with my norco/percoset withdrawl symptoms
Posted 24 Mar 2012 • 2 answers
Posted 12 Mar 2015 • 3 answers
Posted 19 Oct 2016 • 3 answers